# SDR TSAA1155006

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737268C
- Aircraft serial: 23051
- Aircraft time: 56,334 hours, 66,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 574
- Part time: 56,334 hours, 66,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH CRACK DISCOVERED AT BS 574 ABOVE STRINGER 18R.  REPAIR COMPLIED WITH IAW SRM 53-30-3 DETAIL XI AND XIX FIGURE 48.
